# SDR DL72K000332

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, L-1 DOOR LIGHT ILLUMINATED AND F/A NOTICED DOOR HANDLE MOVED AND GAP WAS SEEN UNDER DOOR.  REPLACED GUIDE ARMS, FOUND DOOR LATCH ROLLER OVER CENTER RIGGING OUT OF ADJUSTMENT.   ADJUSTED SAME AND RIGGED DOOR.  OP CHECKS GOOD.
